Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 32, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jun 7, 2009, 4:23 AM MDT. It took effect at Jun 7, 2009, 12:00 PM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2009, 4:23 AM MDT (10:23 UTC)
- In effect from
- Jun 7, 2009, 12:00 PM MDT
- Expired
- Jun 7, 2009, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 071023 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 423 AM MDT SUN JUN 7 2009 ...WINDY CONDITIONS EXPECTED OVER MUCH OF EASTERN NEW MEXICO... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL PUSH NORTH OF NEW MEXICO TODAY...BRINGING STRONG WINDS ALOFT OVER NEW MEXICO. IN ADDITION...AN AREA OF LOW PRESSURE REMAINS AT THE SURFACE OVER THE TEXAS PANHANDLE. THIS SCENARIO WILL CREATE WINDY CONDITIONS ACROSS MUCH OF EASTERN NEW MEXICO...GENERALLY FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN TOWARD THE TEXAS BORDER. WINDS WILL INCREASE EARLY IN THE AFTERNOON...AND ARE EXPECTED TO DIMINISH NEAR SUNSET. NMZ005>007-011>013-016>018-020-021-071800- /O.NEW.KABQ.WI.Y.0032.090607T1800Z-090608T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 423 AM MDT SUN JUN 7 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. WEST SOUTHWEST WINDS WILL INCREASE BY EARLY AFTERNOON OVER MUCH OF EASTERN NEW MEXICO. WIND SPEEDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 50 AND 55 MPH WILL BE POSSIBLE. THESE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST WHICH MAY BRIEFLY REDUCE VISIBILITY AT TIMES. WINDS ARE EXPECTED TO DECREASE IN SPEED BY SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 52
2 follow-up statements
000 WWUS75 KABQ 071543 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 943 AM MDT SUN JUN 7 2009 ...WINDY CONDITIONS OVER MUCH OF EASTERN NEW MEXICO... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL PUSH NORTH OF NEW MEXICO TODAY...BRINGING STRONG WINDS ALOFT OVER NEW MEXICO. IN ADDITION...AN AREA OF LOW PRESSURE REMAINS AT THE SURFACE OVER THE TEXAS PANHANDLE. THIS SCENARIO WILL CREATE WINDY CONDITIONS ACROSS MUCH OF EASTERN NEW MEXICO...GENERALLY FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER. WINDS WILL INCREASE EARLY IN THE AFTERNOON...AND ARE EXPECTED TO DIMINISH AROUND SUNSET. NMZ026-080100- /O.EXA.KABQ.WI.Y.0032.090607T1800Z-090608T0100Z/ GUADALUPE MOUNTAINS OF CHAVES COUNTY- 943 AM MDT SUN JUN 7 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. WEST TO SOUTHWEST WINDS WILL INCREASE BY EARLY AFTERNOON OVER THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. WIND SPEEDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 50 AND 55 MPH WILL BE POSSIBLE. THESE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST WHICH MAY BRIEFLY REDUCE VISIBILITY AT TIMES. WINDS ARE EXPECTED TO DECREASE IN SPEED BY SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ005>007-011>013-016>018-020-021-080100- /O.CON.KABQ.WI.Y.0032.090607T1800Z-090608T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 943 AM MDT SUN JUN 7 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. WEST TO SOUTHWEST WINDS WILL INCREASE BY EARLY AFTERNOON OVER MUCH OF EASTERN NEW MEXICO. WIND SPEEDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 50 AND 55 MPH WILL BE POSSIBLE. THESE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST WHICH MAY BRIEFLY REDUCE VISIBILITY AT TIMES. WINDS ARE EXPECTED TO DECREASE IN SPEED BY SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
000 WWUS75 KABQ 080104 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 704 PM MDT SUN JUN 7 2009 NMZ005>007-011>013-016>018-020-021-026-080215- /O.EXP.KABQ.WI.Y.0032.000000T0000Z-090608T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 704 PM MDT SUN JUN 7 2009 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING. WINDS WILL CONTINUE TO DIMINISH ACROSS EASTERN NEW MEXICO THIS EVENING. SPEEDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED THROUGH SUNSET. WIDESPREAD HAZARDOUS CONDITIONS ARE NO LONGER EXPECTED...THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ DPORTER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 7, 3:22 AM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 7, 3:22 AM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 322 AM MDT SUN JUN 7 2009 .DISCUSSION... UPPER TROUGH AXIS IS CURRENTLY SWINGING INTO NORTHERN ARIZONA AND UTAH WITH A COUPLE OF SHARP VORTICITY LOBES EVIDENT ON WATER VAPOR IMAGERY...ONE IN NORTHERN ARIZONA AND THE OTHER TRACKING OVER THE UPPER BAJA PENINSULA. SURFACE LOW OVER SE COLORADO AND THE TX/OK PANHANDLES HAS REMAINED IN TACT AND WILL CONTINUE TO DO SO THROUGH THE AFTERNOON. THIS WILL CREATE A RATHER DYNAMIC WEATHER SCENARIO FOR NEW MEXICO FOR EARLY JUNE AS THIS UPPER LEVEL TROUGH LIFTS INTO EASTERN COLORADO BY AFTERNOON. UPPER LEVEL FLOW WILL VEER MORE WESTERLY BY LATE AFTERNOON WITH THE H7-H5 LAYER STILL HOISTING 25 TO 50 KTS. A BIT LESS MID LEVEL CLOUD COVER BY AFTERNOON WILL ALLOW SUFFICIENT MIXING OF THIS MOMENTUM TO THE SURFACE...ESPECIALLY IN THE EASTERN HALF OF THE CWA WHERE GRADIENT WIND WILL DEVELOP IN RESPONSE TO THE AFOREMENTIONED SURFACE LOW AND STRONGEST SPEEDS ALOFT WILL BE JUXTAPOSED. THUS WIND ADVISORY WILL BE HOISTED FOR AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN...EXCLUDING CHAVES COUNTY. TEMPERATURES WILL BE A FEW DEGREES COOLER ACROSS THE CWA...AND READINGS IN THE CENTRAL TO EASTERN ZONES WILL EVEN DIP SLIGHTLY BELOW SEASONAL AVERAGES. AS FAR AS PRECIPITATION IS CONCERNED...AM EXPECTING ISOLATED COVERAGE IN THE NORTHERN MOUNTAINS WHERE LIFTED INDICES ARE FLIRTING WITH SUB ZERO VALUES. HAVE LEFT A MENTION OF ONLY SPRINKLES IN THE WEST...SOUTH...AND CENTRAL MOUNTAIN AREAS WHERE SURFACE DEWPOINT DEPRESSIONS WILL EXCEED 50 DEGREES FAHRENHEIT. WITH THAT IN MIND...ISOLATED VIRGA CELLS WILL HURL OUT SOME VERY GUSTY AND LOCALIZED WINDS MUCH LIKE YESTERDAY AFTERNOON/EVENING. WILL MAKE MENTION OF THIS IN HWO IN ADDITION TO THE WIND ADVISORY. SURFACE LOW WILL KINK TO THE SOUTHEAST BY THIS EVENING AS A WEAK COLD FRONT GRAZES THE FAR NORTHEASTERN PLAINS. HAVE CUT THE POPS IN THE EASTERN PLAINS DUE TO POOR PLACEMENT AND AVAILABLE MOISTURE ALONG THIS FRONT. LESS WINDS ON MONDAY AS WE REST BETWEEN SYSTEMS...THE NEXT ONE DEVELOPING QUICKLY OFF OF THE WEST COAST IN THE FORM OF ANOTHER UPPER LEVEL TROUGH. THIS SYSTEM WILL KEEP SOUTHWESTERLY FLOW ONGOING OVER THE LAND OF ENCHANTMENT...BRINGING IMPULSES OF UPPER ENERGY THROUGH MID WEEK. WILL KEEP ISOLATED POPS GENERALLY FAVORING THE NW HALF OF THE CWA THROUGH WEDNESDAY...THEN SHIFTING TO THE NORTHERN TIER OF THE STATE WEDNESDAY NIGHT AND THEREAFTER WHEN A BACK DOOR FRONT APPROACHES AND LOW LEVEL MOISTURE BEGINS SLOSHING NEAR THE TX BORDER BY LATE IN THE WEEK. 52 && .AVIATION... WINDY CONDITIONS EXPECTED FROM JUST EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS TODAY. SUSTAINED SURFACE WINDS OF 25 TO 30 KTS WITH OCCASIONAL GUSTS OF 40 TO 45 KTS ARE EXPECTED THIS AFTERNOON...ESPECIALLY AT KLVS AND KTCC. IN ADDITION...A FEW HIGH BASED SHOWERS COULD DEVELOP OVER THE HIGHER TERRAIN LATER THIS AFTERNOON WHICH COULD PRODUCE LOCALIZED CONVECTIVE SFC GUSTS AROUND 50 KTS. CONFIDENCE IN ANY SHOWER DIRECTLY IMPACTING A TERMINAL IS VERY LOW AND WILL LEAVE OUT OF TAF ATTM. GRADIENT WINDS WILL RELAX DURING THE EVENING WITH ANY CONVECTIVE THREAT ALSO DIMINISHING WITH THE LOSS OF HEATING. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS EXPECTED ONCE AGAIN TODAY FROM JUST EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS. A TIGHT SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP IN THIS AREA WHICH WILL SERVE TO INCREASE WINDS A NOTCH THIS AFTERNOON ESPECIALLY ALONG AND NORTH OF I-40 AND EAST OF I-25. WILL KEEP THE CURRENT RED FLAG CONFIGURATION AS IS BUT NOTE THERE COULD BE AN HOUR OR TWO OF RED FLAG CONDITIONS OVER THE LOWER RIO GRANDE VALLEY THIS AFTERNOON. WIND SPEEDS ARE EXPECTED TO BE LOWER THAN YESTERDAY IN THAT AREA AND WILL KEEP THEM OUT OF THE WARNING. FURTHER WEST...MOS GUIDANCE INDICATING SUBSTANTIALLY LESS WIND POTENTIAL OVER WESTERN SECTIONS AS COMPARED TO YESTERDAY. OF CONCERN WERE LOWER OBSERVED DEWPOINTS EARLY THIS MORNING. MODELS APPEAR TO BE TOO MOIST AND THIS COULD PLAY A ROLE WITH REGARD TO HOW LOW RH VALUES DIP TODAY. IN ADDITION...WATER VAPOR IMAGERY SHOWS A RATHER STRONG JET CROSSING AZ THIS MORNING. THERE COULD BE A PERIOD OF GUSTY WINDS EARLY ON OVER WESTERN SECTIONS BUT CONFIDENCE IS LOW FOR RED FLAG CRITERIA TO BE MET AND WILL LEAVE THEM OUT ATTM. IN ADDITION TO THE GRADIENT WIND THREAT...CANT RULE OUT A FEW HIGH BASED SHOWERS DEVELOPING THIS AFTERNOON AND EARLY EVENING OVER THE HIGHER TERRAIN. AS WAS THE CASE YESTERDAY...COULD SEE BRIEF AND LOCALIZED CONVECTIVE WIND GUSTS WITH THESE. CONDITIONS ON MONDAY APPEAR DRY BUT WIND SPEEDS LOOK TO BE LOWER. THREAT FOR CRITICAL FIRE WEATHER APPEARS LOW ATTM BUT STILL CANNOT RULE OUT A FEW LOCALIZED HITS OVER EASTERN SECTIONS. PATTERN SHIFT STILL LOOKING ON TRACK FOR THE TUESDAY THROUGH THURSDAY TIME FRAME WITH THE POTENTIAL FOR INCREASING MOISTURE AND SHOWER/THUNDERSTORM CHANCES...ESPECIALLY OVER THE CENTRAL AND WESTERN PORTIONS OF NEW MEXICO. GFS ALSO INDICATING A SERIES OF WEAK COLD FRONTAL PASSAGES DURING THIS TIME FRAME WHICH COULD LEAVE BETTER LOW LEVEL MOISTURE IN ACROSS THE EAST/NORTHEAST PLAINS TO END THE WORKWEEK. SOUTHWEST FLOW AND A SLOSHING DRYLINE LOOKS TO BE THE PATTERN INTO AT LEAST THE FIRST PART OF NEXT WEEKEND. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 77 44 81 50 / 5 5 5 5 GALLUP.......................... 74 38 74 44 / 5 0 0 5 GRANTS.......................... 75 39 76 44 / 5 0 0 5 GLENWOOD........................ 84 47 85 51 / 5 0 0 5 CHAMA........................... 65 31 67 36 / 10 10 10 10 LOS ALAMOS...................... 74 39 74 45 / 5 0 5 5 RED RIVER....................... 63 30 65 37 / 10 10 10 10 TAOS............................ 71 34 75 42 / 5 5 5 5 SANTA FE........................ 76 41 76 48 / 5 0 5 5 SANTA FE AIRPORT................ 78 43 78 48 / 5 0 0 0 ESPANOLA........................ 81 39 80 48 / 5 0 5 5 ALBUQUERQUE HEIGHTS............. 81 54 79 58 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 83 52 81 56 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 79 55 79 57 / 5 5 0 0 ALBUQUERQUE WEST MESA........... 82 52 81 56 / 5 0 0 0 SOCORRO......................... 85 51 85 58 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 74 44 72 48 / 5 0 0 0 MORIARTY/ESTANCIA............... 78 43 79 49 / 5 0 0 5 CARRIZOZO....................... 84 51 84 54 / 5 0 0 0 RUIDOSO......................... 77 47 79 51 / 5 0 0 0 RATON........................... 81 39 80 45 / 5 10 10 10 LAS VEGAS....................... 75 43 75 46 / 5 5 5 5 ROY............................. 83 47 80 53 / 5 5 5 10 CLAYTON......................... 86 51 82 53 / 5 5 5 10 SANTA ROSA...................... 89 52 86 55 / 5 5 5 5 TUCUMCARI....................... 92 52 88 57 / 5 5 5 10 FORT SUMNER..................... 92 51 90 58 / 5 5 5 5 CLOVIS.......................... 90 54 90 58 / 5 5 5 10 PORTALES........................ 92 52 91 58 / 5 5 5 10 ROSWELL......................... 95 58 96 61 / 5 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. WIND ADVISORY FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ005>007-011>013-016>018-020-021. && 52/17
Hazardous weather outlook, Jun 6, 11:47 PM MDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1147 PM MDT SAT JUN 6 2009 NMZ001>021-026-071200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1147 PM MDT SAT JUN 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...REST OF TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON AND EVENING FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS BORDER WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. DPORTER
In the hours before
Local storm report, Jun 6, 11:46 PM MDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1146 PM MDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM NON-TSTM WND GST 8 N MOUNTAINAIR 34.64N 106.24W
06/06/2009 M59.00 MPH TORRANCE NM CO-OP OBSERVER
0623 PM NON-TSTM WND GST 2 SE EDGEWOOD 35.06N 106.15W
06/06/2009 M60.00 MPH SANTA FE NM TRAINED SPOTTER
0645 PM NON-TSTM WND GST 6 NE LAS VEGAS 35.66N 105.14W
06/06/2009 M58.00 MPH SAN MIGUEL NM ASOS
0750 PM NON-TSTM WND GST 2 ENE CLAYTON 36.46N 103.14W
06/06/2009 M71.00 MPH UNION NM ASOS
&&
DPORTERNearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.